# SDR 96ZZZX76

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N747JB
- Make and model: Cessna 414A
- Aircraft serial: 414A1006
- Engine: Cont TSIO520NB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolts
- Part number: 24878
- Condition: Detached
- Location: Case Half
- Part time: 215 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE OIL SUMP TO REPLACE A LEAKING GASKET, FOUND 2 CASE HALF BOLTS AND ASSOCIATED HARDWARE (NUTS AND WASHERS) HAD COME OUT AND WERE LAYING IN THE SUMP.  INSPECTION OF THE CASE HALF BOLT HOLES SHOWED NO SIGN OF FORGING ON THESE 2 BOLTS.  IT IS THEORIZED THEY WERE INSTALLED BY HAND DURING ENGINE ASSEMBLY, BUT FAILED TO BE TORQUED.  THUS, THEY LOOSENED AND FELL INTO THE SUMP.
